Bavula, V. (2009) The Jacobian algebras. Journal of Pure and Applied Algebra, 213 (5). pp. 664-685. ISSN 0022-4049
Abstract
A new class of algebras (the Jacobian algebras) is introduced and studied in detail. The Jacobian algebras are obtained from the Weyl algebras by inverting (not in the sense of Ore) certain elements. Surprisingly, the Jacobian algebras and the Weyl algebras have little in common. Moreover, they have almost opposite properties.
Metadata
Item Type: | Article |
---|---|
Authors/Creators: |
|
Copyright, Publisher and Additional Information: | © 2009 Elsevier. This is an author produced version of a paper subsequently published in the 'Journal of Pure and Applied Algebra'. Uploaded in accordance with the publisher's self-archiving policy. |
Keywords: | the Jacobian algebras, prime ideal, prime spectrum, unique factorization of ideal, minimal primes, group of units, commutant, integro-differential operators |
Dates: |
|
Institution: | The University of Sheffield |
Academic Units: | The University of Sheffield > Faculty of Science (Sheffield) > School of Mathematics and Statistics (Sheffield) |
Depositing User: | Miss Anthea Tucker |
Date Deposited: | 23 Mar 2009 17:46 |
Last Modified: | 16 Nov 2015 11:48 |
Published Version: | http://dx.doi.org/10.1016/j.jpaa.2008.08.010 |
Status: | Published |
Publisher: | Elsevier |
Refereed: | Yes |
Identification Number: | 10.1016/j.jpaa.2008.08.010 |
Open Archives Initiative ID (OAI ID): | oai:eprints.whiterose.ac.uk:7978 |